# SDR MZZA98007

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 65216416
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - RIGHT WING FORWARD SPAR LOWER CHORD PLATE EXFOLIATED ON TOP SURFACE UNDER ANCHOR NUT AT FSS 756.  CORROSION REMOVED AND FOUND BEYOND LIMIT IAW 57-10-1, AREA 2.5 INCHES BY 1.25 INCHE BY .058 INCH DEEP.  HOWEVER, ECRA 5710-01866 ALLOWS BLENDOUT TO BE STRUCTUALLY SATISFACTORY, AREA FLAP PEENED AND REPROTECTED.  (M)
